# SDR CALA0500367

- Difficulty date: October 17, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 24,905 hours, 7,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 947-1086
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD CHORD CORRODED FROM STA 947.5R TO 1086R, INBOARD EDGE OF R2 DOOR.  INSTALLED R2 CHORD PER DRAWING 147A5710.
